Open Access
2008 Stochastic perturbation of nonlinear degenerate parabolic problems
G. Vallet
Differential Integral Equations 21(11-12): 1055-1082 (2008). DOI: 10.57262/die/1355502294


In this paper, we are interested in nonlinear stochastic partial differential equations. Stochastic perturbations of a class of degenerate parabolic problems with homogeneous Dirichlet boundary conditions are considered. A time-discretization is used to prove the existence of a solution. The pivot-space method leads to the uniqueness. Then, applications to the porous media and the Buckley-Leverett equations are proposed.


Download Citation

G. Vallet. "Stochastic perturbation of nonlinear degenerate parabolic problems." Differential Integral Equations 21 (11-12) 1055 - 1082, 2008.


Published: 2008
First available in Project Euclid: 14 December 2012

zbMATH: 1224.35218
MathSciNet: MR2482497
Digital Object Identifier: 10.57262/die/1355502294

Primary: 35K55
Secondary: 35K65 , 60H15

Rights: Copyright © 2008 Khayyam Publishing, Inc.

Vol.21 • No. 11-12 • 2008
Back to Top